# SDR USAA2011062300023

- Difficulty date: June 21, 2011
- Submitted: June 23, 2011
- Operation: Air carrier
- Aircraft: N424US
- Make and model: Boeing 737401
- Aircraft serial: 23991
- Aircraft time: 58,783 hours, 39,378 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C6 - FUSELAGE SKIN CRACKED AT BS 727D + 10 INCHES, S23R.  REPAIRED FUSELAGE SKIN AT BS 727D + 10 INCHES, S23R IAW B737 SRM 53-00-01 REPAIR 31.
